ghb1

GET A CALL BACK

  1. First Name(*)
    Please type your first name.
  2. Phone Number(*)
    Please enter only numeric characters (1.2.3 etc)
    If you already submitted a form, please, call one of our counselors now, 1-800-304-2219.
  3. Seek help for?
    Invalid Input
DRS tel mobile top 304
Wednesday, 27 July 2016

Ghb Detox Clinics In United States

A habitual user of GHB is at great risk both while using and withdrawing from the drug. So where the decision has been made by a person (or for a person in extreme resistive to treatment cases) a monitored detox for GHB is vital. This is because the controlled setting itself can be the only way to have a person stop using but stay safe and out of harm's way. In cases of severe withdrawals that include violent lashing out, restraints may have to be used for a period of time. All GHB detoxes should be in a relatively locked down setting so as to avoid running out into traffic, or other potential disasters which the user will not be in control of nor perceiving properly.

The first few days of detox can be relatively uneventful. However, from day 3, 4 and on, the with drawls become unpredictable, and great care must be taken. Psychosis is common at this point, hallucinatory episodes, violent behavior, etc. is what can happen from day 3 and on and up to 14 days after stopping GHB. For these reasons alone, controlled detox cannot be recommended highly enough.

Can an accidental overdose occur while taking GHB?

As with other drugs, an accidental overdose can most definitely occur while using this drug. Many users are unaware of the potency and amounts, they may be consuming and this is where the danger of an overdose comes into play. Many users have also stated to having some very scary and dangerous withdrawal symptoms while detoxing off of this drug.

WITHDRAWAL SYMPTOMS:

  • Users describe the “hole in your soul” feeling, deep suicidal depression.
  • Can’t sleep
  • Hallucinations, psychotic thinking and behaviour
  • Agitation, violence
  • Panic attacks
  • Profuse sweating
  • Soaring blood pressure and pulse rate

Since so many GHB users die from an accidental overdose, the sooner a GHB user can be brought to understand the nature and reality of their addiction, the likelier the person will be able to survive their addiction and fully recover. Because of the fast burn up in the body, often GHB use is undetected but was the reason why a sudden cardiac arrest at age 30 for instance. So for GHB detox yes it is extremely vital, and the sooner the better in all cases.